# SDR SWIA200412949

- Difficulty date: February 16, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,995 hours, 48,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR WILL NOT OPEN.  RESECURED BELLCRANK IAW EMB MM 52-11-05. OPS.  CHECKS GOOD.
